Permutations with restricted displacement. / Beker, Henry J; Mitchell, Chris J.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 8, 1987, p. 338-363.

Research output: Contribution to journalArticle

Published

Documents

  • Pwrd

    Submitted manuscript, 13 MB, PDF document

Links

Original languageEnglish
Pages (from-to)338-363
Number of pages26
JournalSIAM Journal on Algebraic and Discrete Methods
Volume8
DOIs
Publication statusPublished - 1987
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6380600